Header menu link for other important links
Group inverse extensions of certain M-matrix properties
Published in International Linear Algebra Society
Volume: 31
Issue: 1
Pages: 686 - 705
In this article, generalizations of certain M-matrix properties are proved for the group generalized inverse. The proofs use the notion of proper splittings of one type or the other. In deriving certain results, a recently introduced notion of a B#-splitting is used. Applications in obtaining comparison results for the spectral radii of matrices are presented. © 2016, International Linear Algebra Society. All rights reserved.
About the journal
JournalElectronic Journal of Linear Algebra
PublisherInternational Linear Algebra Society
Open AccessYes